# SDR FDEA201009083320

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 70752071D
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PLATE BET 29R AND S28R ON ATA 740 HAS CORROSION. (FWD CARGO). REMOVED CORROSION IAW SRM 51-10-02, BLENDED AREA STA 740, STR28R AND 29R, L=2" W=3" D=0.008 MAT ORIG .071 MAT REMAIN .063 OUT OF LIMITS IAW SRM 53-00-04, FIG 101, DET II. REMOVED ANGLE CHANNEL IAW SRM 51-40-02, FABRICATED NEW ANGLE CHANNEL ON MAT T10848067 LOCATED DRILLED IAW SRM 51-40-05, INSTALLED NEW ANGLE IAW SRM 51-40-02.  MAJOR REPAIR.
